# SDR AT0000432

- Difficulty date: August 23, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT BS 350, LONGERON 26R, 27L.  DENT OUT OF LIMITS.  PERFORMED HFEC INSPECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04 FIGURE 3B.
